# SDR CALA2014030390524

- Difficulty date: March 1, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 93,399 hours, 14,742 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE FRAME TIE CLIP AT AFT SIDE CORRODED BS 742, RBL 8.  LOCATED, DRILLED, PAINTED & INSTALLED NEW SHEAR TIE IAW B767-300 SRM51-40-02 & DRAWING 143T1214 REV E.
